Journal of Nonlinear Mathematical Physics

Volume 13, Issue 2, May 2006, Pages 271 - 284

Massless Pseudo-scalar Fields and Solution of the Federbush Model

Authors
S E KORENBLIT, V V SEMENOV
Corresponding Author
S E KORENBLIT
Available Online 28 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.2.9How to use a DOI?
Abstract
The formal Heisenberg equations of the Federbush model are linearized and then are directly integrated applying the method of dynamical mappings. The fundamental role of two-dimensional free massless pseudo-scalar fields is revealed for this procedure together with their locality condition taken into account. Thus the better insight into solvability of this model is obtained together with the additional phase factor for its general solution, and the meaning of the Schwinger terms is elucidated.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 2
Pages
271 - 284
Publication Date
2006/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.2.9How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S E KORENBLIT
AU  - V V SEMENOV
PY  - 2006
DA  - 2006/11
TI  - Massless Pseudo-scalar Fields and Solution of the Federbush Model
JO  - Journal of Nonlinear Mathematical Physics
SP  - 271
EP  - 284
VL  - 13
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.2.9
DO  - https://doi.org/10.2991/jnmp.2006.13.2.9
ID  - KORENBLIT2006
ER  -